# SDR FDEA201409232733

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N321120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN LAP JOINT AT STRINGER 10R FROM BS 1180 TO 1460 HAS AREAS WITH BULGING PAINT & SIGNS OF CORROSION.  REMOVED CORROSION & ACCOMPLISHED EA F-5330-T0311056.  FUSELAGE PLATES & SKIN AT LAP JOINT STATION 1180 TO 1460, STRINGER 10R.  MAJOR REPAIR.
